# SDR A6WA2020012247121

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,488 hours, 35,737 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Not Reported
- Location: Nlg
- Part time: 37,488 hours, 35,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED A GEAR DISAGREE, NOSE GEAR REMAINED DOWN.  COMPLIED WITH QRH.  MANUAL GEAR EXTENSION ACCOMPLISHED, RECEIVED 3 GREEN.  ON TAXI IN,  RECEIVED A HYD 3 HIGH TEMP AND NWS INOPERATIVE CAUTION.  COMPLIED WITH QRH.  MESSAGES CLEARED.    AIRCRAFT REMOVED FROM SERVICE.  INSPECTED NLG, NO VISIBLE DEFECTS FOUND.   REMOVED AND REPLACED NLG OLEO CENTERING BRACKET IAW CMM 32-20-04.  REMOVED AND REPLACED NLG HARNESS IAW SUPP 12-069D.  PERFORMED GEAR SWINGS OPS CHECKED GOOD.
